American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 86 found      Go to page: 1 2 3

[1] Xianghong Chen. A Fourier restriction theorem based on convolution powers. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] D. J. Daley and E. Porcu. Dimension walks and Schoenberg spectral measures. Proc. Amer. Math. Soc. 142 (2014) 1813-1824.
Abstract, references, and article information
View Article: PDF

[3] William Beckner. Multilinear embedding -- convolution estimates on smooth submanifolds. Proc. Amer. Math. Soc. 142 (2014) 1217-1228.
Abstract, references, and article information
View Article: PDF

[4] Michael Christ and René Quilodrán. Gaussians rarely extremize adjoint Fourier restriction inequalities for paraboloids. Proc. Amer. Math. Soc. 142 (2014) 887-896.
Abstract, references, and article information
View Article: PDF

[5] Daniel Blasi Babot. Heisenberg uniqueness pairs in the plane. Three parallel lines. Proc. Amer. Math. Soc. 141 (2013) 3899-3904.
Abstract, references, and article information
View Article: PDF

[6] E. Liflyand and U. Stadtmüller. A Multidimensional Euler-Maclaurin Formulaand an Application. Contemporary Mathematics 591 (2013) 183-194.
Book volume table of contents
View Article: PDF

[7] Spyridon Dendrinos and Detlef Müller. Uniform estimates for the local restriction of the Fourier transform to curves. Trans. Amer. Math. Soc. 365 (2013) 3477-3492.
Abstract, references, and article information
View Article: PDF

[8] Maurice A. de Gosson. Symplectic covariance properties for Shubin and Born--Jordan pseudo-differential operators. Trans. Amer. Math. Soc. 365 (2013) 3287-3307.
Abstract, references, and article information
View Article: PDF

[9] Adam Osȩkowski. On the best constants in the weak type inequalities for re-expansion operator and Hilbert transform. Trans. Amer. Math. Soc. 364 (2012) 4303-4322.
Abstract, references, and article information
View Article: PDF

[10] Allison Lewko and Mark Lewko. Endpoint restriction estimates for the paraboloid over finite fields. Proc. Amer. Math. Soc. 140 (2012) 2013-2028.
Abstract, references, and article information
View Article: PDF

[11] Paul Goodey, Vladyslav Yaskin and Maryna Yaskina. A Fourier transform approach to Christoffel’s problem. Trans. Amer. Math. Soc. 363 (2011) 6351-6384.
Abstract, references, and article information
View Article: PDF

[12] Daniel M. Oberlin. A uniform Fourier restriction theorem for surfaces in $\mathbb{R}^{d}$. Proc. Amer. Math. Soc. 140 (2012) 263-265. MR 2833538.
Abstract, references, and article information
View Article: PDF

[13] Heping Liu and Yingzhan Wang. A restriction theorem for the H-type groups. Proc. Amer. Math. Soc. 139 (2011) 2713-2720. MR 2801610.
Abstract, references, and article information
View Article: PDF

[14] Philip T. Gressman. On multilinear determinant functionals. Proc. Amer. Math. Soc. 139 (2011) 2473-2484. MR 2784813.
Abstract, references, and article information
View Article: PDF

[15] Gabriele Bianchi, Richard J. Gardner and Markus Kiderlen. Phase retrieval for characteristic functions of convex bodies and reconstruction from covariograms. J. Amer. Math. Soc. 24 (2011) 293-343. MR 2748395.
Abstract, references, and article information
View Article: PDF

[16] P. Boggiatto, G. De Donno and A. Oliaro. Time-frequency representations of Wigner type and pseudo-differential operators. Trans. Amer. Math. Soc. 362 (2010) 4955-4981. MR 2645057.
Abstract, references, and article information
View Article: PDF

[17] Nils Byrial Andersen and Marcel de Jeu. Real Paley-Wiener theorems and local spectral radius formulas. Trans. Amer. Math. Soc. 362 (2010) 3613-3640. MR 2601602.
Abstract, references, and article information
View Article: PDF

[18] E. K. Narayanan and P. K. Ratnakumar. Benedicks' theorem for the Heisenberg group. Proc. Amer. Math. Soc. 138 (2010) 2135-2140. MR 2596052.
Abstract, references, and article information
View Article: PDF

[19] Daniel M. Oberlin. A uniform estimate for Fourier restriction to simple curves. Proc. Amer. Math. Soc. 137 (2009) 4227-4242. MR 2538584.
Abstract, references, and article information
View Article: PDF

[20] Ákos Magyar. On Fourier restriction and the Newton polygon. Proc. Amer. Math. Soc. 137 (2009) 615-625. MR 2448583.
Abstract, references, and article information
View Article: PDF

[21] Shuanglin Shao. A note on the cone restriction conjecture in the cylindrically symmetric case. Proc. Amer. Math. Soc. 137 (2009) 135-143. MR 2439434.
Abstract, references, and article information
View Article: PDF

[22] Andrzej Makagon and Agnieszka Wylomanska. On the support of the spectral measure of a harmonizable sequence. Proc. Amer. Math. Soc. 136 (2008) 2609-2613. MR 2390533.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] William Beckner. Pitt's inequality with sharp convolution estimates. Proc. Amer. Math. Soc. 136 (2008) 1871-1885. MR 2373619.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Z. Adwan and G. Hoepfner. On the $C^{\infty }$ wave-front set of traces of CR functions on maximally real submanifolds. Proc. Amer. Math. Soc. 136 (2008) 999-1008. MR 2361874.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Daniel M. Oberlin. Convolution and restriction estimates for measures on curves in $\mathbb R^2$. Proc. Amer. Math. Soc. 136 (2008) 213-217. MR 2350406.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Pascal Bégout and Ana Vargas. Mass concentration phenomena for the $L^2$-critical nonlinear Schrödinger equation. Trans. Amer. Math. Soc. 359 (2007) 5257-5282. MR 2327030.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Luca Brandolini, Allan Greenleaf and Giancarlo Travaglini. $L^{p}-L^{p'}$ estimates for overdetermined Radon transforms. Trans. Amer. Math. Soc. 359 (2007) 2559-2575. MR 2286045.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Bassam Shayya. An affine restriction estimate in $\mathbb{R}^3$. Proc. Amer. Math. Soc. 135 (2007) 1107-1113. MR 2262912.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Leonardo Colzani, Christopher Meaney and Elena Prestini. Almost everywhere convergence of inverse Fourier transforms. Proc. Amer. Math. Soc. 134 (2006) 1651-1660. MR 2204276.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Jonathan Bennett. A trilinear restriction problem for the paraboloid in $\mathbb{R}^{3}$. Electron. Res. Announc. Amer. Math. Soc. 10 (2004) 97-102. MR 2084469.
Abstract, references, and article information
View Article: PDF


Results: 1 to 30 of 86 found      Go to page: 1 2 3